Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Torsionfree projective modules

Author: Mark L. Teply
Journal: Proc. Amer. Math. Soc. 27 (1971), 29-34
MSC: Primary 16.40
MathSciNet review: 0271146
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the following condition for a torsion theory in the sense of S. E. Dickson is examined:

(P) Every nonzero torsionfree module contains a nonzero projective submodule.

A special relationship between condition (P) and Goldie's torsion theory is shown; and the rings, for which every nontrivial torsion theory satisfies condition (P), are classified.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40

Additional Information

Keywords: Ring, projective module, torsion theory, torsion, torsion-free, essential submodule, perfect ring, socle
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society